# SDR USAA2009041690914

- Difficulty date: March 23, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N441US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24812
- Aircraft time: 50,086 hours, 35,130 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545833212
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - CORROSION ON UPPER ZEE CHORD AT BS 270 BETWEEN RBL 11 TO LBL 11.  REPAIRED UPPER ZEE CHORD AT BS 270 BETWEEN RBL 11 TO LBL 11 IAW B737 SRM 51-70-12.
